Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 8, Issue 1, Summer 1982  pp. 19-64.

Lie groups over the field of rational functions, signed spectral factorization, signed interpolation, and amplifier design

Authors: Joseph A. Ball (1) and J. William Helton (2)
Author institution:(1) Department of Mathematics, Virginia Polytechnic Institute and State University, Blacksburg, VA 24061, U.S.A.
(2) Department of Mathematics, University of California at San Diego La Jolla, CA 92093, U.S.A.


Contents    Full-Text PDF